# SDR DALA2015051203231

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 50,231 hours, 6,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER DECK CABIN CREW REST COMPARTMENT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  ROW 16-29 FLOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED POWER SUPPLY 16WL AND REPAIRED CONNECTOR AT SEAT 16JH.
